# SDR AALA202204278340

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,589 hours, 35,786 cycles
- Engine: Cfmint CFM565B1
- Engine time: 50,463 hours, 27,508 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 7244002
- Part serial: YA0075681
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 19,441 hours, 11,245 cycles
- Component: Engine, CFM565B
- Component part number: 1887M10G03
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF #1 ADVANCED TO 87% #2 ONLY ADVANCED TO 71% AND A REJECTED TAKE OFF WAS ACCOMPLISHED AT 60 KNOTS. CREW ATTEMPTED TO TAKE OFF FOR A SECOND TIME WITH THE SAME RESULTS AND ACCOMPLISHED A SECOND REJECTED TAKE OFF AT 60 KNOTS. **SUPPLEMENTAL REPORT FOR AALA202204208340: REPLACED #2 ENGINE FUEL PUMP PER AMM 73-11-10 AND REPLACED THE #2 ENGINE HYDRO MECHANICAL UNIT (HMU) PER TASK CARD 26L40073007 (AALA202204276660) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
